MathSciNet Relay Station
MathSciNet bibliographic data
MR35344 33.0X
Hahn, Wolfgang Beiträge zur Theorie der Heineschen Reihen. Die $24$ Integrale der Hypergeometrischen $q$-Differenzengleichung. Das $q$-Analogon der Laplace-Transformation. (German) Math. Nachr. 2, (1949). 340–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement